MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET 360 SOFT 6MM X 30CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET 360 SOFT 6MM X 30CM; Device, Neurovascular Embolization
Catalog Number M0035476300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject coil could not be advanced through the microcatheter.The subject coil was returned for analysis and it was discovered that the subject coil delivery wire was broken/fractured during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was broken/fractured, the main coil was not returned.The coil delivery wire was kinked/bent.A functional inspection, was unable to perform as the coil was not returned.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).Also, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based on a review of all available information and the analysis of the returned device it is probable that the damage noted to the returned coil was caused by the friction that was noted in the shaft of the microcatheter.The as reported 'coil in catheter friction' will be assigned procedural factors as it appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The as analyzed 'coil delivery wire broken/fractured during use' and 'coil delivery wire kinked bent' will be assigned handling damage as it appears to be associated with handling of the product or portion of the product during the procedure.

Brand Name
TARGET 360 SOFT 6MM X 30CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50782607
Report Number3008881809-2026-00574
Device Sequence Number10529545
Product Code HCG
UDI-Device Identifier04546540676559
UDI-Public(01)04546540676559(17)301014(10)25884177
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035476300
Device Lot Number25884177
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Excelsior SL-10 (Stryker)
Patient Age60 YR
Patient SexMale